# SDR GTIA2019050103317

- Difficulty date: May 1, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 17,502 hours, 7,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT COULD NOT ISOLATE -RAN BOTH ENGINES AND APU IAW AMM 71-00-00 AND AMM 49-00-00. TROUBLSHOT CABIN ODORS PER TSM 05-50-00-810-831-A WHILE RUNNING ENGINES AND APU ISOLATING NR 1 ENG BLEED AND APU BLEED AND PACK SYSTEMS 1 & 2. WERE UNABLE TO DUPLICATE OR FIND ANY ABNORMAL SMELLS AT THIS TIME. A/C IS GOOD FOR CONTINUED SERVICE. NOTE: NR 2 BLEED ON DMI.
